# SDR VNAA0702007

- Difficulty date: February 8, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 5,448 hours, 5,291 cycles
- Engine: Ge CF348C1
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 501177003
- Part serial: 1705
- Condition: Failed
- Location: Stick Pusher
- Part time: 5,448 hours, 5,291 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A STALL FAIL CAS MESSAGE AFTER TAKEOFF.  CREW RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE STICK PUSHER ACTUATOR IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
